View Full Version : Does the body adjust to vyvanse after some time?


Cinzzz
05-11-16, 07:52 PM
Does the muscle tension associated with vyvanse ever go away? I took a long break from psychatirst-prescribed stimulants due to my drug abuse, which Im now clean from. I am now on vyvanse 40mg, I was wondering if the muscle tension, constant need to pee, (parasympathetic effects) ever go away? I feel more tensed than usual, with a little bit of vasoconstriction and also stim dick. When it wears off I can see my veins start to relax and I feel so much less tense and easy-going.

I also find it harder than normal to maintain eye contact on vyvanse than not on it. Does this get better over time?

Also is it safe to exercise on vyvanse? and also is it normal to not feel much of a mood or motivation lift like when you get high? are therapeutic doses supposed to give you a motivation lift? Im asking because I still dont get motivated to study or get any classwork done. I know I have to choose to study but I still get bored as hell with the assignments. I try my best to enjoy learning the material but still my brain forgets to try to enjoy it and I zone out. Could it be the dose is too low? Especially because I abused all kinds of drugs before and recently. The first times I did stumlants I got a motivation boost and urge to get my classwork done. Now I just do stupid stuff.

QuasarMind
05-15-16, 03:53 AM
For most people, the side effects will dampen a little with ADD stimulants, but if you really feel it's an issue you might want to change to a milder stimulant. I took Concerta for a week after taking Adderall and I didn't get that extra "push" that is causing you problems, however I needed that push to fight my ADD inattentive condition. I suspect if you try a Ritalin/Concerta based med, you wont have the jitters any longer. If you find that that med doesn't work as well as Vyvanse/Adderall, you might want to ask your doctor about some Xanax XR, which is what I did in the past but I no longer feel I need anxiety medication. I tried about 5 other benzo's and Xanax was the only one that didn't make me feel like I took a "downer" not did I find it as habit forming as some of the others, such as Klonopin, pretty much for the same reason.

Cinzzz
05-17-16, 11:45 AM
For most people, the side effects will dampen a little with ADD stimulants, but if you really feel it's an issue you might want to change to a milder stimulant. I took Concerta for a week after taking Adderall and I didn't get that extra "push" that is causing you problems, however I needed that push to fight my ADD inattentive condition. I suspect if you try a Ritalin/Concerta based med, you wont have the jitters any longer. If you find that that med doesn't work as well as Vyvanse/Adderall, you might want to ask your doctor about some Xanax XR, which is what I did in the past but I no longer feel I need anxiety medication. I tried about 5 other benzo's and Xanax was the only one that didn't make me feel like I took a "downer" not did I find it as habit forming as some of the others, such as Klonopin, pretty much for the same reason.

I tried ritalin but NDRI lost their magic for me I dont know why, it could be my low mood or something.

Also is adderall better than vyvanse in terms of energy?

BBSurf37
05-25-16, 06:19 PM
From what i was told and from my experience, vyvanse isn't designed to get you motivated but more focused at the task you're working on. I've never experienced any euphoria but I noticed my ability to focus better. As for your descriptions of physical changes, I would say that it's fairly normal but I never heard of veins popping out or a stim dick. For the muscle tension, I'm not sure that it's vyvanse causing the symptom. It sounds more on a psych condition than a physio problem. Some posters here have a good idea as to try another med. from your background I would be cautious which I'm not doubting you are already. Also, it may be good to try something to help relax and not stimulate, tea for example. Anyways I hope you get better and post an update on what you decided to do.